# SDR SWAA2022012761815

- Difficulty date: January 14, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 27,595 hours, 12,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERHEAD BIN SECTION OF EMERGENCY LIGHT INOP ; / [01] REMOVED AND REPLACED BATTERY PACK LEFT STATION 500C+7; OOPS CHECKS GOOD PER MM 33-51-06; [02] INSPECTION C/W R@R OF BATTERY PACK LEFT STATION 500C+7; OOPS CHECKS GOOD PER MM 33-51-06
